CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The criteria of ultimate boundedness for nonautonomous Lotka-Volterra tree systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2001, 卷号: 14, 期号: 4, 页码: 469-476
Authors:  Li, XZ;  Gupur, G;  Ji, XH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Lotka-Volterra tree systems  nonautonomous  degree of species  ultimate boundedness  
Properties of Poisson kernel for a degenerate elliptic equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2000, 卷号: 23, 期号: 1, 页码: 71-80
Authors:  Ji, XH;  Qian, T
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
The criteria for globally stable equilibrium in n-dimensional Lotka-Volterra systems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1999, 卷号: 240, 期号: 2, 页码: 600-606
Authors:  Li, XZ;  Tan, CL;  Ji, XH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
equilibrium point  global asymptotic stability  n-dimensional Lotka-Volterra system  
NEUMANN PROBLEMS FOR A DEGENERATE ELLIPTIC EQUATION IN RN WITH A PARAMETER 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1987, 卷号: 121, 期号: 2, 页码: 426-448
Authors:  JI, XH;  CHEN, DQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
NEUMANN PROBLEMS TO AN ELLIPTIC EQUATION WITH A DEGENERATE SURFACE IN EXTENDED SPACE 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1985, 卷号: 57, 期号: 3, 页码: 303-323
Authors:  JI, XH;  CHEN, DQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
FUNDAMENTAL PROPERTIES OF SOLUTIONS OF A DEGENERATE ELLIPTIC EQUATION IN EXTENDED SPACE 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1985, 卷号: 58, 期号: 2, 页码: 192-211
Authors:  JI, XH;  CHEN, DQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30